Google Documents : A WEAK-(p, q) INEQUALITY FOR FRACTIONAL INTEGRAL OPERATOR ON MORREY SPACES VIA HEDBERG TYPE INEQUALITY
| Title | A WEAK-(p, q) INEQUALITY FOR FRACTIONAL INTEGRAL OPERATOR ON MORREY SPACES VIA HEDBERG TYPE INEQUALITY |
|---|---|
| Abstract | |
| Authors | I Sihwaningrum, H Gunawan |
| Journal Name | Jurnal Ilmiah Matematika dan Pendidikan Matematika 8 (2), 103-108 |
| Publish Year | 2016 |
| Citation | (not set) |
| Url | https://scholar.google.com/scholar?q=+intitle:"A WEAK-(p, q) INEQUALITY FOR FRACTIONAL INTEGRAL OPERATOR ON MORREY SPACES VIA HEDBERG TYPE INEQUALITY" |
| Author | Dr IDHA SIHWANINGRUM, M.Sc. |
| File | 3488373.pdf |